≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Testosterone long term

Hello, I am on Testosterone C30 thrice a day, because of my impaired testicles I have low T level.
T 30 C seems to be just ok and has no side effects of allopathic T injections. As I know, if you take homeopathic medicine "too long" you get a rebound effect. Is it true for T C30? That would be tough as my body cannot produce enough T.
 
  alangreat on 2020-01-21
This is just a forum. Assume posts are not from medical professionals.
'Too long' depends on many factors. If your 'too long' threshold is exhausted yes you will have that rebound effect. It's true for any medicine including testosterone. 30c is not a material medicine to look at the quantity of material doses available in the body(ala allopathic overdose) but if the medicine becomes 'over-dose'[usually overstimulation of vital force] homeopathically then one will have rebound/aggravation/ proving symptoms.
 
maheeru 6 months ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.